E with ulcer?

Discussion in 'Ecstasy & MDMA' started by sonerer, Jul 4, 2005.

  1. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    I’ve had a stomach ulcer for about 7 - 8 months and its just
    kind of healing up.

    All my friends started doing e about the same time I got my stomach ulcer and I
    haven’t been able to take any since I assume it would rip my stomach to shreds.

    But I was wondering if anyone had any experience with the issue of drugs and
    ulcers.

    I’ve done k and speed while I’ve had my ulcer and they didn’t seem to affect my
    stomach as they were snorted (but I can’t really remember). Anyone knows if
    snorting e would be ok for stomach. It may sound stupid because <st1:City><st1:place>ur</st1:place></st1:City>
    not digesting it, but smoking fucks my stomach and <st1:City><st1:place>ur</st1:place></st1:City>
    not digesting that.
     
  2. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,017
    Joined:
    Feb 1, 2005
    That is a good question. MDMA is a stimulant and increases blood-pressure. Not knowing your medical condition with your ulcer, such as was/is it a perforated variety, I would say steer clear of any substance that would raise your blood-pressure and discuss this with your physician. You don't want to aggravate a bleeding ulcer by having your B.P. cause you to pop any capillaries in your stomach. Same goes for speed. Talk to your doc. A few hours of chemical enjoyment is not worth a few days/weeks in the hospital - right?
     
  3. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    Yeh thats what ive been worried about. Ulcer isnt bleeding though its jsut pissing me off, just small.
     
  4. Sick Jack

    Sick Jack Newbie

    Reputation Points:
    0
    Messages:
    230
    Joined:
    Aug 12, 2003
    You could eventually let the pill dissolve under your tongue in order to consume it sublingually.

    The taste will probably awfull, but like that the impact on your stomach can probably be reduced.

    Take care
     
  5. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    It really depends on the quality of the pill. I don't imagine a good, clean pill would cause much damage, but a dirty pill would tear your stomach to shit. Find out what kind of pills they are, and ask around to see if their clean or whatever. Ideally, you could use a testing kit but only the pros have them.
     
  6. nanobrain

    nanobrain Platinum Member

    Reputation Points:
    824
    Messages:
    1,132
    Joined:
    Apr 12, 2005
    from Australia
    if you are snorting it, or it is in your mouth, you are digesting some of it (the drip) and pure MDMA can indeed cause gastric hyperacidity.

    you are better off abstaining until you get the all-clear, but if you are still insistant on using MDMA, consider taking a few antacids for the ride.
    Edited by: nanobrain
     
  7. devil

    devil Newbie

    Reputation Points:
    0
    Messages:
    94
    Joined:
    Jan 24, 2005
    it does tend to make SWIM's tummy very acidic, so imagine can be a problem...
     
  8. Cuberun

    Cuberun Gold Member

    Reputation Points:
    643
    Messages:
    745
    Joined:
    Sep 18, 2004
    from Europe
    Plug it [​IMG]
     
  9. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    "SWIM" snorted it last night, stomach feels alright just abit of
    rumbling today. Just as bad as smoking a cig the night before pretty
    much.

    But it was worth it :D, wont be doing 1 for awile though.
     
  10. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    Bit more disrupted than i thought actually. Should SWIM ry disolving it in liquid next time ?
     
  11. Cuberun

    Cuberun Gold Member

    Reputation Points:
    643
    Messages:
    745
    Joined:
    Sep 18, 2004
    from Europe
    I think you should just crush it up put it in a cap and plug it, don't send anything down that stomach :)

    If you've waited 7-8 months for it to start healing up you should make sure to keep it fresh. Either plug it or forget about it until your stomach is fine.Edited by: Cuberun
     
  12. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    Man... its not going up the arse!
     
  13. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,017
    Joined:
    Feb 1, 2005
    Ulcers can be caused by increased blood-pressure to the many small blood vessels in the stomach causing them torupture. If this is the type of ulcer you have, then ANY type of CNS stimulant is contra-indicated. No matter HOW you take it. This is something to discuss with your physician. Look into a beta-blocker like propanolol for such to help healing.
     
  14. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    What would a beta-blocker do?
     
  15. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    36 y/o
    i have a friend who developed a stomach ulcer after abusing e... best to steer clear til its healed. look on the bright side - you know how good e is now, so when you do eventually take it again, so youll be wired for it itll be great [​IMG]
     
  16. GreyApple

    GreyApple Silver Member

    Reputation Points:
    24
    Messages:
    93
    Joined:
    Mar 3, 2005
    from U.S.A.
    Hmmm I would wait till your fully recoverd until going any further with any drugIMO
     
  17. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,017
    Joined:
    Feb 1, 2005
    I'll answer the real question here, disregard a re-treaded statement, and pose this to the general audience. A beta-blocker reduces blood-pressure allowing the damaged capiliaries to heal faster. They are also used for many, many other purposes as well. Try a Google search for additional information.
     
  18. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    Yeh decided to wait a month b4 taking nething.

    I cant find any info about beta-blockers doign nething for a stomach
    ulcers, just treatment for heart disease. I think the doctor would have
    told me about them if he'd think they would help.
     
  19. sonerer

    sonerer Newbie

    Reputation Points:
    15
    Messages:
    57
    Joined:
    Jul 4, 2005
    Stomach still hasn't recovered from the damage that the green mitsa did...

    I suggest anyone with a Stomach Ulcer should do any drugs untill they have recovered... not even once!
     
  20. roidrage

    roidrage Newbie

    Reputation Points:
    5
    Messages:
    55
    Joined:
    Dec 25, 2004
    33 y/o
    when i first started taking pills i was fine but a about a year later i now cant stop throwing up when i take them and sometimes cant even drink water without chucking it back up and later on in the night theres usally abit of blood coming up, but i dont know if its related to excasty